| Model Number |
15 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Aborted Charge (2288)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly dumped the defibrillation energy during a patient event.The customer further advised a shock was not ultimately required.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
Stryker received patient information from the customer.The customer provided stryker with the available patient information.
Event or Problem Description
Additional Manufacturer Narrative
Customer informed stryker the reported issue was that their device displayed an error message during charging and charging was delayed.Not that their device unexpectedly dumped the defibrillation energy.Stryker evaluated the customer's device and was able to verify and duplicate the reported issue.Stryker replaced the device's battery to resolve the reported issue.Proper device operation was observed through functional and performance testing and the device returned to the customer for use.
Event or Problem Description